Minimally non-preperfect graphs of small maximum degree

Tuza, Zsolt and Wagler, A. (2002) Minimally non-preperfect graphs of small maximum degree. GRAPHS AND COMBINATORICS, 17 (4). pp. 235-256.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2818

Update Item Update Item